RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 66, Issue 4  


On the measure of approximation of $\pi$ by algebraic numbers
Yu. M. Alexencev
483
$K$-functionals and exact values of $n$-widths of some classes in $L_2$
S. B. Vakarchuk
494
Polynomiality criterion for entire functions of several complex variables
P. V. Dovbush
500
A selection theorem for a new class of multivalued mappings
S. A. Drozdovskii, V. V. Filippov
503
A Bernstein-type inequality for derivatives of rational functions on two segments
A. L. Lukashov
508
A boundary value problem for the Poisson equation for two media in $L_p^2$-spaces
V. N. Maslennikova, Yu. S. Vereshchagina
515
On a Hilbert identity
Yu. V. Nesterenko
527
Representation of homeotopies of a torus by simple polyhedra with a boundary
M. A. Ovchinnikov
533
Entire functions, analytic continuation, and the fractional parts of a linear function
A. I. Pavlov
540
On integral convolution operators
B. I. Peleshenko, V. A. Katan
551
Varieties of solvable index-two alternative algebras over a field of characteristic three
S. V. Pchelintsev
556
Smooth equivalence of differential equations, and linear automorphisms
V. S. Samovol
567
On the difference of the number of prime divisors of consecutive numbers
N. M. Timofeev
579
Strong perturbations of the Haar system in the space $L_1(0,1)$
V. I. Filippov
596
Completeness of systems of entire functions in spaces of holomorphic functions
B. N. Khabibullin
603
A lower bound for a linear form
T. G. Hessami Pilehrood
617

Brief Communications
Canonical form of a fourth-degree polynomial in a normal equation of a real hypersurface in $\mathbb C^3$
V. V. Ezhov, A. V. Loboda, G. Schmalz
624
Complete convergence of the Pearson statistic
V. M. Kruglov
626
On the superfluidity of liquid helium
V. P. Maslov
630
Stein domains with Levi-plane boundaries on compact complex surfaces
S. Yu. Nemirovski
632
On formulas of Lannes and Viro–Polyak type for invariants of finite order
S. D. Tyurina
635
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019